# SDR SWIA200922701

- Difficulty date: September 26, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 8,931 hours, 6,163 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01112
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE F/A REPORTED THE SMELL OF SMOKE IN THE CABIN.  (FLT 4479)  REMOVED AND REPLACED RIGHT ACM IAW AMM 21-51-08.
